MathSciNet Relay Station
MathSciNet bibliographic data
MR2962092 60B20 (15B52 62J10)
Tao, Terence; Vu, Van Random covariance matrices: universality of local statistics of eigenvalues. Ann. Probab. 40 (2012), no. 3, 1285–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement